Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 35, NWS Topeka, KS

April 26, 2016Marshall County, Nemaha County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 26, 2016, 5:53 AM CDT for Marshall County, Nemaha County, Kansas. It was in force for 67 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 5:53 AM CDT (10:53 UTC)
Expired
Apr 26, 2016, 7:00 AM CDT
In force
67 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Marshall County, KS, Nemaha County, KS

The radar

The Topeka radar (KTWX), 78 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:10 AM CDTTSTM WND GST 752 W Frankfort, KSWIND FLIPPED CARPORT...BLEW IT INTO TREES...AND HELD IT IN THE TREES. ESTIMATED 75 TO 80 MPH.
Apr 26, 6:19 AM CDTTSTM WND GST 604 Ssw Baileyville, KS
Apr 26, 6:19 AM CDTHAIL 14 Ssw Baileyville, KS
Apr 26, 6:42 AM CDTTSTM WND GST 60Wsw Corning, KSTIME ESTIMATED BY RADAR
Apr 26, 6:52 AM CDTHAIL 14 Wsw Woodlawn, KS30-40 MPH WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:02 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 10.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
748 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1375 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

836 
WUUS53 KTOP 261053
SVRTOP
KSC117-131-261200-
/O.NEW.KTOP.SV.W.0035.160426T1053Z-160426T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
553 AM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NEMAHA COUNTY IN NORTHEASTERN KANSAS...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHEASTERN KANSAS...

* UNTIL 700 AM CDT

* AT 552 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FRANKFORT...
  MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SABETHA...SENECA...FRANKFORT...CENTRALIA...AXTELL...WETMORE...CORNING...
  GOFF...VERMILLION...ONEIDA...BAILEYVILLE...WOODLAWN AND LILLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3957 9652 3984 9652 3993 9579 3957 9579
TIME...MOT...LOC 1052Z 268DEG 31KT 3971 9643 

HAIL...1.50IN
WIND...60MPH
 
$$
3 follow-up statements
344 
WWUS53 KTOP 261111
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
611 AM CDT TUE APR 26 2016

KSC117-131-261200-
/O.CON.KTOP.SV.W.0035.000000T0000Z-160426T1200Z/
NEMAHA-MARSHALL-
611 AM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NEMAHA AND SOUTHEASTERN MARSHALL COUNTIES...

AT 610 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VERMILLION...
MOVING EAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 608 AM CDT...SPOTTERS REPORTED
         70 MPH WINDS 2 MILES WEST OF FRANKFORT. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SABETHA...SENECA...FRANKFORT...CENTRALIA...AXTELL...WETMORE...CORNING...
GOFF...VERMILLION...ONEIDA...BAILEYVILLE...WOODLAWN AND LILLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3957 9652 3984 9652 3993 9579 3957 9579
TIME...MOT...LOC 1110Z 268DEG 31KT 3971 9623 

HAIL...1.50IN
WIND...70MPH
 
$$
622 
WWUS53 KTOP 261130
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
630 AM CDT TUE APR 26 2016

KSC117-261138-
/O.CAN.KTOP.SV.W.0035.000000T0000Z-160426T1200Z/
MARSHALL-
630 AM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN KANSAS. SMALL HAIL AND GUSTY WINDS REMAIN LIKELY WITH
THE THUNDERSTORMS. 

LAT...LON 3993 9579 3957 9579 3957 9624 3987 9624
TIME...MOT...LOC 1128Z 268DEG 31KT 3972 9602 

$$

KSC131-261200-
/O.CON.KTOP.SV.W.0035.000000T0000Z-160426T1200Z/
NEMAHA-
630 AM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NEMAHA COUNTY...

AT 628 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CORNING...MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 628 AM CDT...SPOTTERS REPORTED
         60 MPH WINDS AND HAIL UP TO THE SIZE OF QUARTERS 4 MILES
         SOUTH SOUTHWEST OF BAILEYVILLE. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SABETHA...SENECA...CENTRALIA...WETMORE...CORNING...GOFF...ONEIDA...WOODLAWN
AND BAILEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3993 9579 3957 9579 3957 9624 3987 9624
TIME...MOT...LOC 1128Z 268DEG 31KT 3972 9602 

HAIL...1.25IN
WIND...60MPH
 
$$
112 
WWUS53 KTOP 261145
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
645 AM CDT TUE APR 26 2016

KSC131-261200-
/O.CON.KTOP.SV.W.0035.000000T0000Z-160426T1200Z/
NEMAHA-
645 AM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR CENTRAL NEMAHA COUNTY...

AT 645 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GOFF...MOVING
EAST AT 20 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SABETHA...SENECA...CENTRALIA...WETMORE...CORNING...GOFF...ONEIDA AND
WOODLAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3993 9579 3957 9579 3957 9613 3988 9613
TIME...MOT...LOC 1145Z 264DEG 18KT 3970 9595 

HAIL...2.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:16 AM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 26, 3:16 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
316 AM CDT TUE APR 26 2016

.SHORT TERM...(Today and Tonight)
Issued at 314 AM CDT TUE APR 26 2016

08Z water vapor shows a closed upper low over eastern UT with a
shortwave trough rotating around the southwest quad of the Low. At
the surface, low pressure over eastern CO has allowed a very moist
airmass to continue advecting north with dewpoints in the lower and
middle 60s. With cool temps aloft, the warm moist air at the surface
is resulting in a quite a bit of instability as already seen with
the morning convection. Overall, a very unstable airmass is likely
to remain over the forecast area into tonight. And while deep layer
shear could be better, it should be sufficient for storm
organization should storms develop. The main uncertainty in the
forecast is how everything will eventually play out. The morning
convection could end up laying down a decent outflow boundary which
may act as an additional focus for storm development later today.

Overall the thinking is the morning convection should initially fall
apart. Then when and where storms redevelop may largely be driven by
mesoscale features. Models show the shortwave trough in the base of
the upper low lifting out across the state by the early evening.
This increase in large scale forcing should lead to wide spread
precip given the amount of instability progged to be in place. The
main concern is the potential for a couple tornadoes. With model
trends having the surface low further west, this allows surface
winds across the forecast area to remain backed to the east and
southeast creating favorable hodographs. Models indicate the best
low level shear is probably going to develop through the early
evening so the tornado threat could last well into the evening. With
the steep lapse rates, very large hail will be possible.
Additionally the recent rains and available moisture in the
atmosphere will increase chances for localized flash flooding.

As for temps today, have not gone to far from the model consensus.
If areas see some decent sunshine, think highs should again be in
the mid 70s to around 80. Lows tonight may end up being a little
milder as models are slower to advect dry air in from the west.
However expected precip and cold pool effects could cause lows to be
a little cooler. The forecast has them ranging from the lower 50s in
the west to around 60 in the east.

.LONG TERM...(Wednesday through Monday)
Issued at 314 AM CDT TUE APR 26 2016

On Wednesday, the upper low will pause and pivot over south central
NE and then move nearly due east by late in the day. The now diffuse
dryline will have pushed to the eastern edge of the forecast area
although the NAM continues to stand alone in holding up this
boundary roughly along the Turnpike. While acknowledging the NAM and
its relative plausibility, feel that the magnitude of sfc moisture
that it maintains in the area seems overdone. So, despite steep
lapse rates aloft, any instability left in the are is unlikely to be
very impressive. Will still see a chance for storms mainly in far
eastern and northern parts of the area near the sfc and upper low
and a sfc front that arcs back NW out of MO to these features. Wind
shear in these areas is also not particularly impressive with the
low becoming more stacked, so while a couple of strong/severe storms
can't be ruled out, the more likely scenario seems to point toward
minimal severe potential on Wednesday. A few showers or a
thunderstorm may linger in northern KS Wednesday night as the upper
low tracks east, but expect a dry period for most of the area, and
for the entire area on Thursday. Temperatures will be a bit cooler
in the wake of this storm system with lows mainly in the 40s and
highs on Thursday in the middle 60s to lower 70s.

The next storm system, another strong upper low that at least
briefly takes on a negative tilt, will begin to kick out into the
Plains by early Friday morning with lead energy bringing
thunderstorms into western KS and possibly as far east as parts of
the local area. Scattered storm chances will persist into Friday but
rain and storms are more likely to be widespread by Friday night as
model consensus is strong regarding timing and presence of
widespread precipitation. Rain chances linger into the first part of
next week as the upper low becomes convoluted and stalls over the
central Plains. Saturday gives indications as a potential severe
weather day, with less chance on Friday. With potential for
widespread clouds and periods of precip, severe potential may depend
on periods of local warming to increase instability amidst modest to
adequate deep layer shear. With the expectation for those widespread
clouds, have continued with cooler high temps in the 60s or lower
70s and a bit warmer lows generally in the upper 40s to lower 50s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 1205 AM CDT TUE APR 26 2016

Confidence is low on the specifics but concern for limitations remains
with light winds and lower levels moistening. Short range models
struggling with the near term but pointing to more active
convection firing toward 09Z and likely persisting for a few
hours. Expect increasing mixing to bring VFR for the late periods.

&&

.TOP Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Wolters
LONG TERM...Barjenbruch
AVIATION...65
Hazardous weather outlook, Apr 26, 4:51 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
451 AM CDT TUE APR 26 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-271000-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
451 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MAINLY NORTHERN
KANSAS THROUGH MID MORNING. THESE STORMS MAY PRODUCE LARGE HAIL UP
TO THE SIZE OF GOLFBALLS.

WIDESPREAD THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE
WELL INTO THE EVENING HOURS. THESE STORMS ARE LIKELY TO BECOME
SEVERE...AND THE STRONGEST MAY PRODUCE VERY LARGE HAIL BIGGER
THAN BASEBALLS. A FEW TORNADOES WILL BE POSSIBLE...AS WELL AS
DAMAGING WIND GUSTS AND LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY...MAINLY OVER FAR
EASTERN AND NORTHERN KANSAS...WHERE A FEW STRONG STORMS WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH
TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Apr 26, 4:27 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
427 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HAIL             LINN                    39.68N 97.08W
04/26/2016  E1.75 INCH       WASHINGTON         KS   PUBLIC

&&

BARJENBRUCH
Local storm report, Apr 26, 4:36 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
436 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 AM     HAIL             1 SW MARYSVILLE         39.83N 96.66W
04/26/2016  E1.00 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BARJENBRUCH
Local storm report, Apr 26, 4:38 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
438 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 AM     HAIL             MARYSVILLE              39.84N 96.65W
04/26/2016  E1.50 INCH       MARSHALL           KS   EMERGENCY MNGR

&&

BARJENBRUCH
Local storm report, Apr 26, 4:59 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
459 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 AM     HAIL             WASHINGTON              39.82N 97.05W
04/26/2016  E2.75 INCH       WASHINGTON         KS   PUBLIC

            BASED ON PHOTO...HAIL STONE WAS BETWEEN 2.75 AND 3 INCHES
            IN DIAMETER.

&&

BARJENBRUCH
Local storm report, Apr 26, 5:43 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
543 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     HAIL             7 N BEATTIE             39.96N 96.42W
04/26/2016  E1.50 INCH       MARSHALL           KS   PUBLIC

            WALNUT SIZE HAIL REPORTED VIA SOCIAL MEDIA.

&&

BARJENBRUCH
Local storm report, Apr 26, 5:49 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
549 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 AM     HAIL             MARYSVILLE              39.84N 96.65W
04/26/2016  E1.00 INCH       MARSHALL           KS   EMERGENCY MNGR

&&

BARJENBRUCH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:12 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Washington48 min
Apr 26, 3:20 AM CDTSevere Thunderstorm WarningTOPRepublic55 min
Apr 26, 3:37 AM CDTSevere Thunderstorm WarningTOPWashington35 min
Apr 26, 3:59 AM CDTSevere Thunderstorm WarningTOPWashington46 min
Apr 26, 4:10 AM CDTSevere Thunderstorm WarningTOPRepublic39 min
Apr 26, 4:16 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington59 min
Apr 26, 4:43 AM CDTAreal Flood AdvisoryTOPRepublic3 hr
Apr 26, 5:00 AM CDTSevere Thunderstorm WarningTOPWashington45 min
Apr 26, 5:12 AM CDTSevere Thunderstorm WarningTOPMarshall48 min
Apr 26, 5:20 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington40 min
Apr 26, 5:33 AM CDTAreal Flood AdvisoryTOPWashington3 hr
Apr 26, 5:56 AM CDTAreal Flood AdvisoryTOPMarshall3 hr
Apr 26, 6:04 AM CDTFlash Flood WarningTOPMarshall4 hr
Apr 26, 6:18 AM CDTSpecial Weather StatementTOPPottawatomie, Riley27 min
Apr 26, 6:36 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson54 min
Apr 26, 6:47 AM CDTSevere Thunderstorm WarningTOPJefferson13 min
Apr 26, 6:55 AM CDTSevere Thunderstorm WarningTOPNemaha20 min
Apr 26, 3:07 PM CDTSevere Thunderstorm WarningTOPGeary, Riley, Wabaunsee38 min
Apr 26, 3:13 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee47 min
Apr 26, 3:15 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage45 min
Apr 26, 3:23 PM CDTTornado WarningTOPLyon, Wabaunsee37 min
Apr 26, 3:32 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley43 min
Apr 26, 3:38 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee52 min
Apr 26, 3:43 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Shawnee, Wabaunsee47 min
Apr 26, 3:45 PM CDTTornado WarningTOPGeary, Riley, Wabaunsee30 min
Apr 26, 3:48 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage, Shawnee42 min
Apr 26, 4:10 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley35 min
Apr 26, 4:13 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee47 min
Apr 26, 4:16 PM CDTSevere Thunderstorm WarningTOPWashington44 min
Apr 26, 4:24 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee36 min
Apr 26, 4:25 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee50 min
Apr 26, 4:36 PM CDTFlash Flood WarningTOPGeary, Pottawatomie, Riley, Wabaunsee3 hr
Apr 26, 4:39 PM CDTSevere Thunderstorm WarningTOPMarshall33 min
Apr 26, 4:54 PM CDTFlash Flood WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee3 hr
Apr 26, 4:55 PM CDTSevere Thunderstorm WarningTOPWashington35 min
Apr 26, 4:58 PM CDTSevere Thunderstorm WarningTOPGeary, Riley25 min
Apr 26, 5:00 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee45 min
Apr 26, 5:01 PM CDTSevere Thunderstorm WarningTOPMarshall, Riley, Washington31 min
Apr 26, 5:08 PM CDTTornado WarningTOPShawnee37 min
Apr 26, 5:14 PM CDTSevere Thunderstorm WarningTOPWabaunsee46 min
Apr 26, 5:17 PM CDTSevere Thunderstorm WarningTOPMarshall31 min
Apr 26, 5:30 PM CDTSevere Thunderstorm WarningTOPWashington15 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley11 min
Apr 26, 5:47 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee8 min
Apr 26, 5:51 PM CDTRiver Flood WarningTOPMarshall3 days
Apr 26, 5:51 PM CDTRiver Flood WarningTOPMarshall36 hr
Apr 26, 5:52 PM CDTSevere Thunderstorm WarningTOPBrown19 min
Apr 26, 5:57 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee48 min
Apr 26, 6:12 PM CDTSevere Thunderstorm WarningTOPRepublic48 min
Apr 26, 6:29 PM CDTFlash Flood WarningTOPRepublic4 hr
Apr 26, 6:32 PM CDTSevere Thunderstorm WarningTOPLyon, Morris43 min
Apr 26, 6:51 PM CDTFlash Flood WarningTOPLyon, Morris, Osage, Wabaunsee4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.